# SDR SWIA200718218

- Difficulty date: April 5, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 7,696 hours, 6,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 621 BULKHEAD RIGHT CORNER FLOORBOARD SUPPORT ANGLE IS CRACKED, DISCOVERED AT C-CHECK.  REPAIRED FLOOR SUPPORT ANGLE FS621 RT IAW CRJ200 REO 601R-53-61-117 REV C.
